# SDR NSVA20070168

- Difficulty date: June 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 35,284 hours, 39,020 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 885
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CARGO SMOKE INDICATION DURING TAXI OUT.  REMOVED AND REPLACED CARGO AFT SMOKE DETECTOR IAW 26-13-15.  OPS CHECK GOOD.
